# SDR 95ZZZX4591

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54635
- Make and model: Cessna 172P
- Aircraft serial: 17275018
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor Tube
- Condition: Loose
- Location: Accel Pump
- Component: Facet, MA4SPA
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RPM COULD NOT BE REDUCED BELOW 2,000 RPM IN-FLIGHT, NECESSITATING POWER-OFF LANDING.  INSPECTION REVEALED THE CARBURETOR ACCELERATOR PUMP DISCHARGE TUBE HAD COME LOOSE AND LODGED IN THE THROTTLE VALVE PREVENTING FULL CLOSURE OF THROTTLE.  THE OVERHAUL MANUAL SPECIFIES THE TUBE IS HELD IN PLACE WITH LOCTITE ONLY.  SUBMITTER RECOMMENDS REDESIGN SO THE TUBE IS MECHANICALLY HELD IN PLACE OR ELSE A REGULAR INSPECTION INTERVAL TO DETERMINE IF THE TUBE IS LOOSE.  ENGINE TT:  3,882 HOURS.  ENGINE TSOH:  1,714 HOURS.
